Doctor insights on:
Fatigue And Lisinopril
Could taking propranolol and citalopram together cause low blood pressure and nausea or tiredness?
Primary care: please see your primary care physician, the data you provide are too broad to answer meaningfully ...Read more
Possible: That is not a typical symptom of that drug combo but i suppose it could happen if you became volume depleted or dehydrated. Make sure you are not taking a statin medication for cholesterol which is more likely to cause those symptoms. ...Read more
Exp unusual fatigue with Amlodipene + Lisinopril or Metopro. Before Amlo + Tenormin (atenolol)? no fatigue feeling??Why?
No: No. There are nor side effects.Get a more detailed answer ›
Having respiratory distress and feeling palpitations in chest ... took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor: You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations. ...Read more
Yes : Especially if your not sleeping well.Get a more detailed answer ›
Can topamax (topiramate) cause dilupus? On plaquenil/nifedipene for raynaud. And have extreme swelling. Low complement. Headaches/dizziness.
No: I have never seen discoid lupus be caused by topamax (topiramate), (topiramate) but discoid on occasion can transition to systemic lupus. If you are having swelling of your lower extremities, you need to see your rheumatologist as soon as possible. If swelling of lower extremities is present with elevated blood pressure, that may explain the headaches/ dizziness or the headaches/dizziness could be side effects of topamax (topiramate). ...Read more
Can i substitute myziac (bisoprolol and hydrocholorthiazide) 10/6.25 with lisinopril 10mg to treat my high blood pressure. I am 45 and overweight and i ran out of ziac (bisoprolol and hydrocholorthiazide).?
Medication switching: It is risky business switching medications without the supervision of a physician. It is possible to inadvertantly double up on a group of medications or use another with side effects that overlap. An extreme example of a possible side effect would be complete heart block (normal electrical impulse unable to travel through heart). Uncontrolled blood pressure can be severe too... Discuss with doc. ...Read more
Took ativatan and now having trouble walking and standing. Dizziness and fatigue and headache. Should i bw concerned?
Taking tekturna hct (aliskiren and hydrochlorothiazide) 150 mg + benicar+clonodine+metoprol 100mg per day. Have muscle pain in both arms. Can any of these be causing muscle pain.
Unlikely: But you & your physician may be interested in looking at other causes that would be more common starting with musculoskeletal. ...Read more
I take hydralozine, clonidine, amlodipine, coreg (carvedilol) and losartan for HBP and thyroxine. could any of these medications cause erectile dysfunction?
BP meds can do this: Impotence are listed potential side effects of hydralazine, amlodipine and losartan. Potentially, any of the antihypertensive medicines can do this. It is uncommon to require 5 different medicines to control hypertension. Ask your doctor to reassess your treatment ...Read moreSee 4 more doctor answers
Just started celexa (citalopram) 10mg coz of chronic fatigue, muscle pain- fibromylgia. anxiety increased, feeling high and low. correct diagnosis?
It is correct Dx: Celexa (citalopram) should be prescribed at an initial dose of 20 mg/day which can gradually be increased weekly by 20/mg/day to a maximum of 60 mg/day. the antidepressants, such as the Celexa (citalopram) are currently being used in the treatment of anxiety particularly, chronic fatigue and Fibromyalgia. ...Read more
What causes chronic fatigue, nausea, loss of appetite, dizziness, blurred vision and overall achiness. Blood tests..Low vit d/b12, high calcium/pth ?
Those things can,,,: All the things you mentioned can give you many of those symptoms. Vit B12 deficiency especially can do it. The high PTH is a concern also as it can mean a possible adenoma, so it would be smart to see your doctor for therapy to correct your deficiencies and find out why the ca/pth is high. Best of luck. ...Read moreSee 1 more doctor answer
Had issues with Linsinopril and Norvasc currently on losartan/hct having nccp and anxiety since starting. Would Exforge hct (amlodipine and hydrochlorothiazide and valsartan) be a good next try?
Feel dizzy, weak after taking celebrax and methylcobal. Has BP 119/40. Can these med cause low blood pressure?
For a year and a half, burning not itching rash on arms, bruising, now also on legs. Fatigue. Tests mostly negative. Lisinopril reaction?
Need more info: You are a "real trooper" to put up with this dermatological problem for so long. Lisinopril does have a history of causing adverse significant side effects. My best advice is to get a second opinion from a dermatologist. Your family physician may be able to help you in this regard. ...Read more
I would like to lower my dosage of atenelol from 50 MG a day. I am experiencing extreme fatigue, ed, I also take hctz (hydrochlorothiazide) and lisinopril.
Talk to doc: This is not the place for you to ask this question. You really need to talk to your cardiologist about this combination of drugs- all of which can make you tired even by itself. If you need all these drugs just to keep your BP down, you need a good workup. If you also have very low potassium level, hyperaldosteronism needs be ruled out as well. Get a 2nd opinion if you must. ...Read more
Is it important to wean off metoprolol prior or while taking lisinopril? Was switched because of the fatigue. Was told to dc met,start lisinopril.
Coreg (carvedilol) and lisinopril for htn. Last 6 weeks wheezing, fatigue, short breath during running w/o cough. Inhaler does not help. Rest resolves. Allergies?
My new neurologist told me my b.p. was too low. I take Lisinopril hydrothorize. Could this be making me tired? Should I stop it?
Lisinopril: Lisinopril lowers BP. It's also used for kidney disease and heart failure. If your BP is too low, you may be excessively tired. Before considering stopping the lisinopril, you should understand the reason why it was first prescribed, so you should contact the provider who prescribed it and discuss it with him/her. ...Read more
I AM ON LISINOPRIL, TOPROL, (metoprolol) HCTZ. I AM ALWAYS TIRED, ALWAYS WANTING TO SLEEP, NO ENERGY AND NOW BREATHING HEAVILY
I have been losing weight and I think my blood pressure medicine (Lisinopril 20 mg) is too much. I am very tired and a bit lightheaded at times. ?
I take lisinopril and indapamide for high blood pressure but recently change my indapamide to metoprolol. Is this why I am tired and can't concentrate?
I am on lisinopril since jan 2, 2013. I am currently feeling very dizzy, coughing, can not climb stairs due to loss of balance and feeling very tired. Could it be a side effect?
Cough on lisinopril: Cough is side effect of lisinopril. Normally, this cough is at night and is not seen with sputum. I would tell your doctor about this and he would probably tell you to stop that drug. If the cough goes away in two days, do not re-start it. You need to see a doctor to find out why you're dizzy and weak. It could be caused by some factors, such as a low hb level orblood pressure. See your md asap. ...Read moreSee 2 more doctor answers
My primary doctor prescribed me Lisinopril 10 mg to lower my blood pressure, but I feel dizzy,tired and palpitations. are these normal side effects?
Husband, 60, no symptoms but + ana,45 anti-dna ds, low platelets. very Slightly elevated calcium & sodium. Takes lisinopril,undx sleepapnea, tired.
Woke up feeling really tired after 7 hrs of sleep, chest discomfort, and a headache cause? History: htn pcos provera (medroxyprogesterone) lisinopril hctz
Getting ill?: That is more than likely the cause in someone your age. Especially if you start coughing. There are lots of viruses going around this time of year. Did you get your flu shot yet? That is important too. If it gets worse and you get a high fever you should seek care, otherwise comfort measures are usually the norm for the first few days. ...Read more
51 yr old male, 5'9", 240, bp is 92/60, headache, fatigue, dizzy, nausea, meds include lisinipril 20mg, flowmax .4 mg, omeprazole 40 mg, triamterene?
Emergency/urgency: B"sd short on details but you have low blood pressure and symptoms possibly as the result of decreased blood flow to the brain. You also are on two blood pressure medications. Do not take them and would seek immediate medical attention. There are many causes of low blood pressure besides BP medications so depending on the severity of your symptoms call 911 or be driven to ER - could be serious! ...Read moreSee 1 more doctor answer
I took Indomethicin 2 pills 50 mg x2 per day for 24 days. I also took metformin, glipizide and lisonopril with hydro(diuretic pill). I felt very tired?
High blood pressure: Lisinopril is a medication that is mainly used to treat high blood pressure (HBP) in adults and children, in whom it’s FDA-approved over 6 years of age (although it may sometimes be prescribed “off-label” to children who are younger). It is also prescribed to people who have heart failure or who have had a heart attack, even if they do not have HBP, to prevent future events. ...Read moreSee 1 more doctor answer